# SDR ASAA2018070325314

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 1,458 hours, 381 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 MINOR FAULT GROUNDED - YES. IF INITIAL FAULT OCCURRED IN PHASE 9 AND DID NOT OCCUR WITHIN THE NEXT 2 FLIGHT, THEN NO MAINTENANCE ACTION IS NECESSARY PER TSM 77-11-00.
